# SDR DALA1149226311

- Difficulty date: August 18, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 55,285 hours, 6,990 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY ESCAPE PATH LIGHT WIRES LOOSE AT SEAT 1J.  MAINTENANCE ADJUSTED THE PITCH OF THE EMERGENCY PATH LIGHTS AND REINSTALLED TRACK COVERS OVER THE WIRING AT SEAT 1J.  SYSTEM OPERATION WAS NORMAL.  AIRCRAFT OK FOR SERVICE.
